Reply To: Hello!

Home Forums Meet and Greet Hello! Reply To: Hello!

#4651
KarenKaren
Moderator

Welcome to the forum uandme.

The red, burning and itchiness of your feet as you’ve described isn’t a symptom of Raynaud’s, but a condition called eryromelalgia, as well as it can be a foot fungus . And, the enlargement or involvement of the lymph nodes are also not associated with Raynaud’s attacks.

Since you’ve mentioned that you have an oncologist, it’s possible that the chemo or radiation treatments (if you have under gone such) can bring on a Raynaud’s attacks, where your fingers and toes turn white as the vessels constrict and blood flow is reduced, then after a short period of time, they will turn blue and finally back to red (normal color) as the blood flow becomes un-impeded and returns back to these areas. We have members who have undergone chemo and have experienced Raynaud’s attacks when before, they had not had any.

It’s concerning to hear that you are having something going on that is involving your lymph nodes and I would encourage you to have your doctor check this out.